RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1902, Volume 23, Number 1, Pages 1–11 (Mi msb6682)  

Développement des fonctions en séries numériques suivant les fonctions $\psi(n)$

N. V. Bougaïev


Full text: PDF file (402 kB)

Bibliographic databases:

Citation: N. V. Bougaïev, “Développement des fonctions en séries numériques suivant les fonctions $\psi(n)$”, Mat. Sb., 23:1 (1902), 1–11

Citation in format AMSBIB
\Bibitem{Bou02}
\by N.~V.~Bouga{\"\i}ev
\paper D\'eveloppement des fonctions en s\'eries num\'eriques suivant les fonctions $\psi(n)$
\jour Mat. Sb.
\yr 1902
\vol 23
\issue 1
\pages 1--11
\mathnet{http://mi.mathnet.ru/msb6682}
\zmath{https://zbmath.org/?q=an:33.0194.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6682
  • http://mi.mathnet.ru/eng/msb/v23/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:187
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020